# SDR QXEA200600867

- Difficulty date: March 29, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THERE ARE EIGHT LOOSE/WORKING RIVETS ON RIGHT NACELLE, TOP SKIN, JUST AFT OF HORSE COLLAR ALIGNMENT PIN.  REPLACED IAW DHC-8-200 SRM 51-40-20.
